# SDR DALA2022102006779

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 21,708 hours, 8,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9433602) DURING INSPECTION FOUND EMERGENCY PATH LIGHTS 22-26 INOP. R/R EMERGENCY LIGHT POWER SUPPLY ASSM IAW B737 AMM 33-51. OPS CHECK NML CLR FOR SVC.
